# SDR IPXA2013111300839

- Difficulty date: November 9, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF APU TAIL PIPE FIRE.  PAINT BLISTERED SHOWING ALUMINUM ALSO ADDITIONAL ITEM, DURING HFEC INSPECTION OF FUSELAGE, FOUND HEAVY CORROSION UNDER FAIRING.  REMOVED CORROSION IAW SRM 51-21-01. MAPPING INFO SENT TO ENG TRANSFERRED TO NR 551043 AS A MAJOR REPAIR.
